# SDR UPS01435916

- Difficulty date: May 7, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: 65B1117613
- Condition: Cracked
- Location: Caibn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 M/D - L3 DR FWD CUTOUT UPPER REVEAL CRACKED AT LWR EDGE AREA.  REVEAL PANEL REPLACED AS PER SRM 51-10-01.
